# SDR FXGA201204091226

- Difficulty date: April 9, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 30,708 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NACELLE ACCESS FRAME DAMAGED.  REMOVED DAMAGE &  INSERTED REPAIR.  FABRICATE DOUBLERS & INSTALLED.
